×

Monotone methods for a discrete boundary problem. (English) Zbl 0872.39005

Authors’ summary: This paper is motivated by recent interests in space discrete Nagumo equations and is concerned with the existence of solutions of a nonlinear discrete boundary value problem. Monotone methods are used to derive the existence theorems. These methods, as is well known, provide constructive schemes for calculating the solutions.

MSC:

39A10 Additive difference equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S.N. Chow and W. Shen, Dynamics in a discrete Nagumo equation-spatial chaos, (preprint).; S.N. Chow and W. Shen, Dynamics in a discrete Nagumo equation-spatial chaos, (preprint). · Zbl 0840.34012
[2] Zinner, B., Existence of travelling wavefront solutions for the discrete Nagumo equation, J. Diff. Eq., 96, 1-27 (1992) · Zbl 0752.34007
[3] Zinner, B., Stability of travelling wavefronts for the discrete Nagumo equation, SIAM J. Math. Anal., 22, 1016-1020 (1991) · Zbl 0739.34060
[4] Cahn, J. W.; Chow, S. N.; Van Vleck, E. S., Spatially discrete nonlinear diffusion equations, Rocky Mountain J. Math., 25, 87-118 (1995) · Zbl 0833.65095
[5] Cheng, S. S.; Lin, S. S., Existence and uniqueness theorems for nonlinear difference boundary value problems, Utilitas Math., 39, 167-186 (1991) · Zbl 0729.39002
[6] Agarwal, R. P., On boundary value problems for second order discrete systems, Applicable Analysis, 20, 1-17 (1985) · Zbl 0596.39003
[7] Lasota, A., A discrete boundary value problem, Annales Polonici Mathecatici, 20, 183-190 (1968) · Zbl 0157.15602
[8] Usmani, R. A.; Agarwal, R. P., On the numerical solution of two point boundary value problems, Appl. Math. Comp., 25, 247-264 (1988) · Zbl 0664.65121
[9] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S., Monotone Iterative Techniques for Nonlinear Differential Equations (1985), Pitman Advanced Publishing Program · Zbl 0658.35003
[10] Chen, Y. B.; Zhuang, W., On monotone iterative method for periodic boundary problems of nonlinear integro-differential equations, Nonlinear Analysis, 22, 295-303 (1994) · Zbl 0799.45006
[11] Sheng, Q.; Agarwal, R. P., Monotone methods for higher order partial difference equations, Computers Math. Applic., 28, 1-3, 291-307 (1994) · Zbl 0812.65130
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.